# SDR USAA2013043000005

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 60,336 hours, 8,902 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3L DOOR EMERGENCY OPERATION CYLINDER PRESSURE IS LOW.  MAINTENANCE ACCOMPLISHED CHARGING OF 3L DOOR EMERGENY OPERATIONS CYLINDER PRESSURE.
